[A five-year-old girl with epilepsy showing forced normalization due to zonisamide].
Аннотация
A case of forced normalization in childhood is presented. When zonisamide was administered to a five-year-old girl with intractable epilepsy, disappearance of seizures was accompanied by severe psychotic episodes such as communication disturbance, personal relationship failure, and stereotyped behavior, which continued after the withdrawal of zonisamide. These symptoms gradually improved by administration of fluvoxamine, however epileptic attacks reappeared. Although most patients with forced normalization are adult and teenager, attention should be paid to this phenomenon as adverse psychotic effects of zonisamide even in young children. Fluvoxamine may be effective for the symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.